# SDR 95ZZZX4118

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DEN - FLT 353 - EN ROUTE, BIRD STRIKE ON NOSE OF AIRCRAFT.  AIR RETURN.  INSPECTED AIRCRAFT IAW BAE MM 05-50-21.  BIRD STRIKE INSPECTION.  NO DEFECTS NOTED ON AIRCRAFT OR ENGINES.
